Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

4 Publications


2013 | Journal Article | IST-REx-ID: 5920
Finiteness theorems and algorithms for permutation invariant chains of Laurent lattice ideals
C.J. Hillar, A. Martin del Campo Sanchez, Journal of Symbolic Computation 50 (2013) 314–334.
View | Files available | DOI
 

1990 | Journal Article | IST-REx-ID: 4060 | OA
Tetrahedrizing point sets in three dimensions
H. Edelsbrunner, F. Preparata, D. West, Journal of Symbolic Computation 10 (1990) 335–347.
View | DOI | Download Published Version (ext.)
 

1986 | Journal Article | IST-REx-ID: 4106
Computing a ham-sandwich cut in two dimensions
H. Edelsbrunner, R. Waupotitsch, Journal of Symbolic Computation 2 (1986) 171–178.
View | DOI
 

1985 | Journal Article | IST-REx-ID: 4120 | OA
Optimal solutions for a class of point retrieval problems
B. Chazelle, H. Edelsbrunner, Journal of Symbolic Computation 1 (1985) 47–56.
View | DOI | Download Published Version (ext.)
 

Filters and Search Terms

issn=0747-7171

Search

Filter Publications